# SDR MASA2010113001354

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 18,156 hours, 14,005 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03002H3689
- Condition: Cracked
- Location: Cockpit
- Part time: 17,283 hours, 12,381 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 280 MILES WEST OF DESTINATION (DSM) THE CREW RECEIVED A WINDSHIELD HEAT WARNING.  THE CAUSE SEEMED TO BE A 5 INCH CRACK THAT TRACED THROUGH THE WINDSHIELD HEATING ELEMENT.  CREW REDUCED ALTITUDE AND CABIN PRESSURE.  ON DESCENT THE CAPTAIN'S WINDOW SHATTERED INTERNALLY, COMPLETELY OBSTRUCTING THE CAPTAIN'S FORWARD VIEW.  CONTROL WAS TRANSFERED TO THE FIRST OFFICER AND AN EVEN LOWER ALTITUDE AND CABIN PRESSURE WERE SET.  LANDING WAS MADE WITHOUT INCIDENT.  MX R2 THE CAPTAIN'S WINDSHIELD.
